# SDR CALA2024120501407

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 79,103 hours, 33,272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN BACK OF PLANE DURING TAXIIN INSPECTED CABIN WITH APU RUNNING AND PACKS ON. NO FUEL SMELL NOTED. INSPECTED FUSELAGE FOR FUEL LEAKS NO EVIDENCE FOUND. FUEL SMELL MOST LIKELY CAME FROM ENGINE SHUTDOWN
